# SDR HNAA2025020600076

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 45,763 hours, 42,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 9906213
- Condition: Faulted
- Location: Zone 400
- Part time: 45,984 hours, 44,696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HS VLV 2 FAIL MSG ON EICAS   FACT  05FEB25  15:22  CLT  R&R'D #2 HSV PER AMM 36-11-02-400-801A PERFORMED OPS CHECKS PER AMM 36-00-00-700-803A ALL CHECKS GOOD. OK FOR SERVICE.
